# SDR SWIA202265917

- Difficulty date: May 10, 2022
- Submitted: June 10, 2022
- Operation: Air carrier
- Aircraft: N109SY
- Make and model: Emb EMB110*
- Aircraft serial: 17000404
- Aircraft time: 20,795 hours, 11,580 cycles
- System (JASC): 5346 · Fuselage, Powerplant Attach Fittings
- Part: None
- Condition: Gouged
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON R/H SIDEWALL SEAT TRACK BETWEEN FR23-34 IN 11 LOCATIONS AS MARKED.     (C-CHECK RO 6/8/2022)    REMOVED AND REPLACED DAMAGED R/H SIDEWALL SEAT-TRACK FR23-24 WITH NEW SEAT TRACK AS REQUIRED REF EMB175 SRMÂ 51-40-08.  PART REPLACED WITH NEW OEM PART, NO CHANGE TO WEIGHT AND BALANCE.
